# SDR C2XA02IA003

- Difficulty date: January 9, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2047
- Part serial: 11305
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  MAINTENANCE, WHILE PERFORMING A SERVICE CHECK THE MECHANIC NOTED THAT THE MIDDLE CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE.  IAH- MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND MIDDLE EMERGENCY BATTERY PACK, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
